# SDR SDR2005069

- Difficulty date: October 22, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 46797648010
- Part serial: 174
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FLAPS EXTENSION FLAG REMAINED OUT AND FLAPS DID NOT LOCK AT 30 DEGREES.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITH 15 DEGREES OF FLAPS.  REPLACED FLAP INDICATOR.  (K)
